LETTER

Letter: Neutrophilic eccrine hidroadenitis with atypical findings

Emiliano Grillo, Sergio Vano-Galvan, Carmen Gonzalez, Jaén Pedro
Dermatology Online Journal 2011 September 15, 17 (9): 14
21971279
Neutrophilic eccrine hidradenitis (NEH) was originally described as a distinctive dermatosis occurring in patients undergoing chemotherapy, especially associated with the use of cytarabine in the treatment of acute myelogenous leukemia (AML). This disorder is characterized by a neutrophilic infiltrate around the eccrine glands and coils and is associated with necrosis. However, atypical findings in the histology have been reported. To the best of our knowledge, leukocytoclastic vasculitis has not been described in association with NEH. We hypothesize that a toxic effect of cytarabine may damage the vessel wall to some extent, causing a vasculitic phenomenon.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
21971279
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.